No coughing before now am coughing up muccus. Not bad but had not been coughing before. Will this continue or is the medication "bringing it up"? Have noticed my breathing is less labored.
Have been on Symbicort for 3 for COPD. Now I am coughing & bringing up mucus, is this normal?
Question posted by g-ma to 2 on 14 Feb 2012
Last updated on 14 February 2012 by suzanne66
Symbicort contains a combination of budesonide and formoterol. Budesonide is a steroid that reduces inflammation in the body. Formoterol is a bronchodilator that relaxes muscles in the airways to improve breathing. Symbicort is used to prevent bronchospasm in people with asthma or COPD.
It is good that your breathing is feeling less laboured - a sign that it is beginning to work.
Symbicort should not make you cough although the propellant hitting your throat could cause you to cough momentarily. Symbicort should also reduce the amount of mucus in your lungs. Give it a week or so and if your symptoms do not improve talk with your doctor.
- Symbicort uses and safety info
- Symbicort information for Healthcare Professionals (includes dosage details)
- Side effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.